# SDR VNAA2017100311101

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 31,896 hours, 31,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS WHEN SELECTING FLAPS TO 45 DEGREES ON APPROACH FLAPS STOPPED AT 43 AND GOT FLAPS FAIL MSG. FLAPS WERE RETRACTED TO 30 DEGREES AND MSG DISAPPEARED. LANDING CONTINUED WITH NO FURTHER DEFECTS. C/W VISUAL INSP OF THE FLAP ACTUATORS AND CLEARED INHIBITS. PERFORMED OPS CHECK OF FLAP SYSTEM MULTIPLE TIMES, OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
